# SDR R7MR32681

- Difficulty date: January 4, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 353 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jettison Rod
- Part number: 350A25109521
- Condition: Weak
- Location: Door
- Part time: 353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JETTISON ROD WEAK.  REPLACED WITH NEW UNIT, CORRECTED PROBLELM.
